# SDR 2003UALA00855

- Difficulty date: November 13, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 31,591 hours, 6,410 cycles
- Engine: Pwa PW4077
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 1168171
- Condition: Failed
- Location: Door 2 Rt
- Part time: 31,592 hours, 6,410 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER ODOR COMING FROM OVERHEAD VENTS IN NR 2 GALLEY.  RECIRC FANS OFF, ODOR DISSIPATED. ODOR COMPLAINTS COMPLETELY STOPPED AFTER REPLACEMENT OF AREA HEATER AT DOOR 2 RIGHT.
